RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 729–732 (Mi de9924)  

Ordinary Differential Equations

Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method

E. V. Voskresenskii

Ogarev Mordovia State University, Saransk

Full text: PDF file (639 kB)

English version:
Differential Equations, 1999, 35:6, 729–732

Bibliographic databases:
UDC: 517.928
Received: 20.04.1998

Citation: E. V. Voskresenskii, “Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method”, Differ. Uravn., 35:6 (1999), 729–732; Differ. Equ., 35:6 (1999), 729–732

Citation in format AMSBIB
\Bibitem{Vos99}
\by E.~V.~Voskresenskii
\paper Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 729--732
\mathnet{http://mi.mathnet.ru/de9924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732106}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 729--732


Linking options:
  • http://mi.mathnet.ru/eng/de9924
  • http://mi.mathnet.ru/eng/de/v35/i6/p729

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019